MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, FLEXTEND

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, FLEXTEND
Model Number 8538
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Tissue Irritation (4912)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted since lot number was not provided.Sample not returned so sample evaluation not possible.Root cause of the reported stoma laceration is related to the end user using the wrong sized product.This has since been addressed by the clinician.Only the di portion of the udi information is known due to lack of lot number.
 
Event or Problem Description
It was reported that an end user was using a pre cut 32mm hollister ostomy pouching system and was stretching it with his fingers to make it large enough to fit over the stoma even though it was too small.It was reported that the end user cut his stoma by doing this and ended up in the er.It was further reported that first the ostomy clinic tried using silver nitrate on the wound, which caused the end user to pass out.It was reported that the end user was then admitted to the er where they stitched the wound closed.A pouching system with a larger pre cut opening size has since been ordered.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24606928
Report Number1119193-2026-00016
Device Sequence Number10372559
Product Code EXB
UDI-Device Identifier00610075085385
UDI-Public(01)00610075085385
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8538
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale